# SDR SIMA20250826003

- Difficulty date: August 26, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 22,135 hours, 14,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-018: WASTE SERVICE DOOR CUTOUT DOUBLER CORRODED AT DOOR HINGE AREA (LEVEL 2 CORROSION). REMOVED AND REPLACED WASTE SERVICE DOOR CUTOUT INTERNAL DOUBLER IAW ERJ 175 SRM 51- 40-08
